| Catalog Number |
254500563 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/28/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device finds the smaller balseal is damaged.Hhe (health hazard evaluation)/qrb (quality review board) (b)(4) recommended a device correction which was initiated on june 12, 2015.Capa-(b)(4) determined the likely root cause to be related to misuse, and requires mandatory sales training on proper use and application of the device by depuy sales consultants.Capa-(b)(4) will also monitor the mandatory field training.The need for further corrective action was not indicated.Continue to monitor per post market surveillance (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The two attune rp cr artic surf sz3 were reported for being broken.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint (b)(4).Investigation summary :examination of the returned device finds the smaller balseal is damaged.Hhe (health hazard evaluation)/qrb (quality review board) 103045639 recommended a device correction which was initiated on (b)(6) 2015.Capa-004795 determined the likely root cause to be related to misuse, and requires mandatory sales training on proper use and application of the device by depuy sales consultants.Capa-004795 will also monitor the mandatory field training.The need for further corrective action was not indicated.Continue to monitor per post market surveillance sep-419.Capa-004795 determined the likely root cause to be related to misuse.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.